Volume 4, Issue 1-2, January 2015
Terquem Theorem with the Spherical Helix Strip
Pages: 1-5     Published Online: Jan. 11, 2015
DOI: 10.11648/j.pamj.s.2015040102.11
Abstract | Full-Text PDF
View 2718                 Downloads 176
On Involute and Evolute of the Curve and Curve-Surface Pair in Euclidean 3-Space
Pages: 6-9     Published Online: Jan. 12, 2015
DOI: 10.11648/j.pamj.s.2015040102.12
Abstract | Full-Text PDF
View 2983                 Downloads 181
Connection Forms of an Orthonormal Frame Field in the Minkowski Space
Pages: 10-13     Published Online: Jan. 12, 2015
DOI: 10.11648/j.pamj.s.2015040102.13
Abstract | Full-Text PDF
View 2481                 Downloads 102
On Semi-Invariant Submanifolds of a Generalized Kenmotsu Manifold Admitting a Semi-Symmetric Non-Metric Connection
Pages: 14-18     Published Online: Jan. 12, 2015
DOI: 10.11648/j.pamj.s.2015040102.14
Abstract | Full-Text PDF
View 2555                 Downloads 158
On the Explicit Parametric Equation of a General Helix with First and Second Curvature in Nil 3-Space
Pages: 19-23     Published Online: Jan. 12, 2015
DOI: 10.11648/j.pamj.s.2015040102.15
Abstract | Full-Text PDF
View 2507                 Downloads 159
Constant Curvatures of Parallel Hypersurfaces in E1n+1Lorentz Space
Pages: 24-27     Published Online: Jan. 12, 2015
DOI: 10.11648/j.pamj.s.2015040102.16
Abstract | Full-Text PDF
View 2397                 Downloads 108
Generalized Nörlund Summability of Fuzzy Real Numbers
Pages: 28-30     Published Online: Jan. 12, 2015
DOI: 10.11648/j.pamj.s.2015040102.17
Abstract | Full-Text PDF
View 2524                 Downloads 97
On an Almost C(α)-Manifold Satisfying Certain Conditions on the Concircular Curvature Tensor
Pages: 31-34     Published Online: Apr. 11, 2015
DOI: 10.11648/j.pamj.s.2015040102.18
Abstract | Full-Text PDF | Full-Text Html
View 3045                 Downloads 122
Browse journals by subject